MAUDE Adverse Event Report: ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT

ELEKTA INC. MONACO; SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code Radiation Underdose (2166)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation was completed by conducting a thorough evaluation of the product and the reported information.The issue could not be reproduced with data and information the customer has provided and it was not possible to determine if a malfunction occurred with the product.Investigation into potential workflow causes have been exhausted.Based on the information available a mistreatment occurred to a patient.The dose discrepancy for this particular patient was negligible as was determined by (b)(4) and corroborated by the customer site.If this same problem were to occur whilst treating another patient, it could go undetected and the dose difference could be larger potentially resulting in serious injury.
 
Event or Problem Description
The customer reported that the plan exported from (b)(4) differs to what is being displayed by isodoses and dose volume histogram (dvh).

Brand Name
MONACO
Common Device Name
SYSTEM,PLANNING,RADIATION THERAPY TREATMENT
Manufacturer (Section D)
ELEKTA INC.
13723 riverport drive
suite 100
maryland heights MO 63043
MDR Report Key7624623
Report Number1937649-2018-00009
Device Sequence Number16692798
Product Code MUJ
UDI-Device Identifier00858164002169
UDI-Public(01)00858164002169(10)5.11.02
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K151233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physicist
Type of Report Initial
Report Date (Section B) 06/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Initial Report FDA Received Date06/21/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1